American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information
View Article: PDF

[2] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information
View Article: PDF

[3] Wieb Bosma and Ben Kane. The triangular theorem of eight and representation by quadratic polynomials. Proc. Amer. Math. Soc. 141 (2013) 1473-1486.
Abstract, references, and article information
View Article: PDF

[4] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert Osburn. A remark on a conjecture of Borwein and Choi. Proc. Amer. Math. Soc. 133 (2005) 2903-2909. MR 2159768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tonghai Yang. Eigenfunctions of the Weil representation of unitary groups of one variable. Trans. Amer. Math. Soc. 350 (1998) 2393-2407. MR 1407714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Larry Lehman. Rational eigenvectors in spaces of ternary forms. Math. Comp. 66 (1997) 833-839. MR 1397445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Cris Poor. Schottky's form and the hyperelliptic locus. Proc. Amer. Math. Soc. 124 (1996) 1987-1991. MR 1327038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. R. Quine and Richard R. Song. A double Stirling formula . Proc. Amer. Math. Soc. 119 (1993) 373-379. MR 1164151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information
View Article: PDF

[12] Barry A. Cipra. On a zeta function associated to ternary zero forms . Proc. Amer. Math. Soc. 101 (1987) 602-604. MR 911016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David J. Wright. Cubic character sums of cubic polynomials . Proc. Amer. Math. Soc. 100 (1987) 409-413. MR 891136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Min King Eie. A zeta-function associated with zero ternary forms . Proc. Amer. Math. Soc. 94 (1985) 387-392. MR 787878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] George E. Andrews. Hecke modular forms and the Kac-Peterson identities . Trans. Amer. Math. Soc. 283 (1984) 451-458. MR 737878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jay R. Goldman. Numbers of solutions of congruences: Poincar\'e series for strongly nondegenerate forms . Proc. Amer. Math. Soc. 87 (1983) 586-590. MR 687622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1